# SDR DALA2023012400564

- Difficulty date: November 6, 2018
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 107,876 hours, 15,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 195 LH LOWER WING SKIN EXTERNAL DOUBLER/TRIPLER REPAIR AT STR 6.5 AND STA 990. CORRECTIVE ACTION: ER/A 572686-14AD REVISED TO REV. B. ACCOMPLISH ER/A 572686-14AD REV B SECTION II INSPECTIONS. (0816046)
